# SDR DALA2025110408040

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE RAIL DUMMY LOCATED BTW FR 12 TO FR 16 AND Y 503.2 FWD GALLEY AREA.   REPLACED FLOOR STRUCTURE RAIL DUMMY LOCATED BTW FR 12 TO FR 16 AND Y 503.2 FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM51 -72-11. (1286505).
